Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

65 years old female got acute asthma attack & suddenly lost my voice after taking of prednisolon for one week

I am 65 years old, female, I often get bronchial asthma I am on symbicort inhaler twice a day, and ventolin when needed. I also take 50 micrograms Thyroxine, and 10mg Lipitor. On 9th March I got acute asthma attack, after five days of no relef the doctor gave me prednisolon for one week. I suddenly lost my voice on 15th March. I had a check up done and the doctor diagnosed me with a white patch on my left vocal chord and may be a nodule. Voice is still very hoarse. Please advise
Asked On : Thu, 14 Apr 2011
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome to HealthcareMagic Forum
White patch on the vocal cord can be fungal infection because of repeated use of steroid inhaler. Secondly, vocal nodule does not appear like a patch, it appears like a bubble popping out of the cords. Better to consult a good ENT specialist and get the things solved.
Take care

Dr. Naveen Kumar
Answered: Mon, 18 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor